Publication detail

On a nonlocal boundary value problem for first order linear functional differential equations

OPLUŠTIL, Z. LOMTATIDZE, A. ŠREMR, J.

Original Title

On a nonlocal boundary value problem for first order linear functional differential equations

English Title

On a nonlocal boundary value problem for first order linear functional differential equations

Type

journal article - other

Language

en

Original Abstract

Efficient sufficient conditions are established for the solvability and unique solvability of the boundary value problem for first order linear functional differential equations. u'(t)=l(u)(t)+q(t) u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.

English abstract

Efficient sufficient conditions are established for the solvability and unique solvability of the boundary value problem for first order linear functional differential equations. u'(t)=l(u)(t)+q(t) u(a)=h(u)+c, where l is a linear bounded operator, h is a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.

Keywords

Boundary value problem, functional differential equations

Released

20.09.2007

Publisher

Publishing House GCI

Pages from

69

Pages to

85

Pages count

16

BibTex


@article{BUT43999,
  author="Zdeněk {Opluštil} and Aleksandre {Lomtatidze} and Jiří {Šremr}",
  title="On a nonlocal boundary value problem for first order linear functional differential equations",
  annote="Efficient sufficient conditions are established  
 for the solvability and unique solvability of the boundary value problem for first order linear functional
differential equations.
u'(t)=l(u)(t)+q(t)
u(a)=h(u)+c,
where l is a linear bounded operator, h is  a linear bounded functionals, q is a Lebesgue integrable function and c is a real number.
",
  address="Publishing House GCI",
  chapter="43999",
  institution="Publishing House GCI",
  journal="Memoirs Diff. Equat.  Math. Phys",
  number="41",
  volume="2007",
  year="2007",
  month="september",
  pages="69--85",
  publisher="Publishing House GCI",
  type="journal article - other"
}